Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sac filled with fluid under armpit on right backside, no pain, taking lipitor, hydrochlorothiazide PO tablet, rapaflo PO capsule. Recommendations?

I noticed a sac filled what seems to be fluid on my right side, 6-8 " under my armpit on my backside. No pain, soft feels like it has fluid. feels like a baloon with water when you press your hand on it. Has me concerned. I am 74 Yrs. old. Good physical condition, lift weights, do 35 40 pushups 4 - 5 days per week. When weather permits ride my bike 15 - 30 - miles per day. I take 1 10MG lipitor, 1 25 MG hydrochlorothiazide PO TAB, 1 8 MG rapaflo PO CAP each day. I would appreciate any advice. Thank You. Armen
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting your query,

From your description it seems you might be having a lipoma ( a benign mass of fat) and usually when touched seems like a fluid filled sac. You will need to consult with your primary care doctor who can examine closely to confirm the cause and decide on the best possible treatment. Other possibilities are a collected abscess, cyst (firm circular non-fluctuant mass) and others etc.

Your swelling must be examined by a health care practitioner in order to determine the exact cause. It might require a surgical excision and later on laboratory analysis by a pathologist.

Hope this helps
Answered: Mon, 15 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor